# SDR C2XA99CL125

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145
- Aircraft serial: 145035
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2U2226
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

YUL - FLT 4005 - THE CREW REPORTED THAT DURING CLIMB THROUGH ICING CONDITIONS THE F/A HEARD A 'LOUD BANG' NE THE LAV AREA, THE APU WAS ALREADY SHUTDOWN AND BLEED LEAK 1-2 WAS NOTED.  BLEED LEAK 1 CLEARED AFTER ABOUT 1 MIN BLEED LEAK 2 REMAINED.  ENGINE NR 2 WAS SHUTDOWN PER THE QRH.  THE AIRCRAFT LANDED BACK TO YUL UNDER WEIGHT AND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE O-RING ON GAMAH JOINT ON THE NR 2 BLEED DUCT BY THE RADIO ALTIMETER IN THE LOW AFT WING FAIRING IAW EMB145MM 36-11-09, LEAKS AND OPS CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
